MAUDE Adverse Event Report: NOVOCURE GMBH OPTUNE GIO

NOVOCURE GMBH OPTUNE GIO
Model Number TFH9100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Impaired Healing (2378)
Date of Event 05/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Novocure opinion is that the contribution of the array placement to the impaired wound healing cannot be ruled out.Contributing factors for impaired healing in this patient include prior radiation, chemotherapy, and prior surgery affecting skin integrity.Impaired healing is an expected event with optune gio device use (ef-11 0% and <1% ef-14 optune arm).
 
Event or Problem Description
A 33-year-old female patient with newly diagnosed glioblastoma (gbm) began optune gio therapy on (b)(6) 2022.On (b)(6) 2025, novocure was notified that the patient had an appointment with their healthcare provider (hcp) on that date due to unspecified findings on a prior mri scan and to plan for surgery scheduled on (b)(6) 2025.As a result, optune gio therapy was temporarily discontinued.On (b)(6) 2025, the patient's caregiver reported that the patient visited the hcp for suture removal.On (b)(6) 2025, novocure was informed that the patient had resumed optune gio therapy on (b)(6) 2025.Additionally, the patient underwent an evaluation at the hospital due to drainage observed near the surgical resection site.No further clinical details were provided.Multiple attempts were made to contact the prescribing physician; however, no response was received.

Brand Name
OPTUNE GIO
Common Device Name
OPTUNE GIO
Manufacturer (Section D)
NOVOCURE GMBH
neuhofstrasse 21
baar, 6340
SZ  6340
Manufacturer (Section G)
NOVOCURE GMBH
neuhofstrasse 21
baar, 6340
SZ   6340
Manufacturer Contact
sharon perez
180 hanover st.
portsmouth, NH 03801
2077527602
MDR Report Key22138995
Report Number3010457505-2025-00520
Device Sequence Number17980895
Product Code NZK
UDI-Device Identifier07290107982207
UDI-Public(01)07290107982207(11)160819
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P100034
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberTFH9100
Device Catalogue NumberTFH9100US
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2025
Initial Report FDA Received Date06/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/19/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ACETAMINOPHEN; BETAMETHASONE DIPROPIONATE; CHOLECALCIFEROL; CLINDAMYCIN PHOSPHATE; CLOBAZAM; CLOBETASOL; FELBAMATE; FLUTICASONE PROPIONATE; LEVOCETIRIZINE DIHYDROCHLORIDE; LEVONORGESTREL; LEVOTHYROXINE SODIUM; LISDEXAMFETAMINE DIMESYLATE; MELATONIN; OMEPRAZOLE; QUETIAPINE FUMARATE; SENNOSIDES/DOCUSATE SODIUM; SOLIFENACIN SUCCINATE; TRAZODONE; ZONISAMIDE
Outcome Attributed to Adverse Event Other;
Patient Age33 YR
Patient SexFemale
Patient Weight97 KG